My Uncle has recently undergone a triple bypass. He is on
Coumadin. He has taken royal jelly in the past and wonders
if there are any problems with taking it in conjunction with
Thanks for the Reply
There are so many medications and even some food ingredients that can alter the way coumadin is processed by a patient's liver.
As well I have no idea what "royal jelly" is nor what its ingredients are.
Regardless, any patient on coumadin should be followed regularly for protime measurements (measure of clotting ability), as well
as be questioned about any changes in diet should his protime come back as significantly different than in the past.
If there is no coumadin clinic for your uncle to call and ask, then he should call his physician and go for his routine protime check ups.
Information provided in the heart forum is intended for general medical informational purposes only, actual diagnosis and treatment can only
be made by your uncle's physician(s). Feel free to write back with any further questions or even just a better explanation of the contents of royal jelly, but you must know that it would be best that
your uncle be taught not only dietary effects on coumadin but also signs to watch out for that would signify that he needed a protime check sooner rather than later-and of course this is the job of his physicians and is certainly
beyond the scope of this forum.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.